# SDR DL72W960023

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545655
- Condition: Dented
- Location: Fs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS OIL CANNED BETWEEN FS 660 TO 680 STR 23R AND STR 26R.  THE DAMAGED AREA OF THE SKIN WAS TRIMMED OUT FROM FS 680 BUTT JOINT FORWARD FOR 19.75 AND FROM THE SKIN LAP JOINT AT STR 26R UP 25.75.  A REPAIR DOUBLER WAS INSTALLED PER 8110-3 12-28-95, DL ERA 302929-14.
